MathSciNet Relay Station
MathSciNet bibliographic data
MR82457 (18,552d) 02.0X
Spector, Clifford On degrees of recursive unsolvability. Ann. of Math. (2) 64 (1956), 581–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement